# SDR 05FDEA00616

- Difficulty date: March 21, 2005
- Submitted: March 24, 2005
- Operation: Air carrier
- Aircraft: N481FE
- Make and model: Boeing 727-200
- Aircraft serial: 21463
- Aircraft time: 41,264 hours, 26,276 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR WEB WITH 100 PERCENT MATERIAL LOSS AT BS 1140-1145, LBL 57-62, WL 208.  REPLACED SHEAR WEB PER SRM 51-40-2
